Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 3

Issues

Some properties of porouscontinuous functions

Ján Borsík
  • Mathematical Institute, Slovak Academy of Sciences, Grešákova 6, SK-040 01, Košice, Slovakia
  • Faculty of Humanities and Natural Sciences, University of Prešov in Prešov, ul. 17. novembra 1, SK-080 01, Prešov, Slovakia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Juraj Holos
Published Online: 2014-07-05 | DOI: https://doi.org/10.2478/s12175-014-0237-3

Abstract

The notion of porouscontinuous function will be introduced on the base of porous set and relations between porouscontinuous, continuous and quasicontinuous functions will be investigated.

MSC: Primary 54C30, 26A15; Secondary 54C08, 26A21

Keywords: quasicontinuous function; points of discontinuity; porosity

  • [1] BORSÍK, J.: Some classes of strongly quasicontinuous functions, Real Anal. Exchange 30 (2004–05), 689–702. Google Scholar

  • [2] DOLŽENKO, E. P: Boundary properties of arbitrary functions, Math. USSR Izv. 31 (1967), 3–14 (Russian). CrossrefGoogle Scholar

  • [3] GRANDE, E.: Sur un probl`eme concernant les fonctions quasicontinues, Math. Slovaca 32 (1982), 309–312. Google Scholar

  • [4] KOWALCZYK, S.: Compositions of ρ-upper continuous functions, Math. Slovaca (To appear). Google Scholar

  • [5] NEUBRUNN, T.: Quasi-continuity, Real Anal. Exchange 14 (1988–89), 259–308. Google Scholar

  • [6] ZAJÍČEK, L.: Porosity and σ-porosity, Real Anal. Exchange 13 (1987–88), 314–350. Google Scholar

About the article

Published Online: 2014-07-05

Published in Print: 2014-06-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 3, Pages 741–750, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0237-3.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in